# SDR DALA2015112507218

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,512 hours, 31,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA CORROSION ON LOWER SILL BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23L MEASURES APPROXIMATELY L:0.120", W 0.100", 0.002".  REPLACED LOWER SILL LT LOCATED BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23L AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480505.  MEASURES AFTER REWORK ARE: L=2.952", W=1.728", D=0.065".
